MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the 1st day of the month of the bsc aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 5.0mmx19mmx90cm express sd renal/biliary stent was advanced for treatment.However, during the procedure the stent came off the balloon before it was deployed.The physician removed the stent with a retrieval device.No further patient complications were reported.
 
Additional Manufacturer Narrative
(b3) date of event: used the 1st day of the month of the bsc aware date as no event date was provided.Device evaluated by mfr.: returned product consisted of an express sd stent delivery system (sds) without the stent.Visual and microscopic inspection revealed that there was stent impressions on the balloon indicating that the stent was secure on the balloon.There was no damage to the sds.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9793760
Report Number2134265-2020-02611
Device Sequence Number2573712
Product Code NIN
UDI-Device Identifier08714729390480
UDI-Public08714729390480
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0020496511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;